Slavery accessibility integrity number of graphs

Mahde, S.S. and Mathad, V.A. (2020) Slavery accessibility integrity number of graphs. Proceedings of the Jangjeon Mathematical Society, 23 (2). pp. 169-180.

[img] Text
1589419824-pjms23-2-5-fin.pdf - Published Version
Restricted to Repository staff only

Download (1MB) | Request a copy
Official URL:
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 22 Apr 2021 06:52
Last Modified: 22 Apr 2021 06:52

Actions (login required)

View Item View Item